# SDR ASAA2017031220143

- Difficulty date: March 12, 2017
- Submitted: March 15, 2017
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 39,314 hours, 11,916 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 176R86
- Condition: Failed
- Location: Nr 1 Hf Comms
- Part time: 31,062 hours, 9,277 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 HF RADIO FAILED. ACFT GROUNDED. REMOVED & REPLACED THE NR 1 HF TRANSCEIVER. OPS CHECKED NORMAL IAW AMM 23-11-21-000-801, & 23-11-21-400-801.
